# SDR COMA0560017

- Difficulty date: January 2, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 27,418 hours, 25,854 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5326 DISPLAY COOL MESSAGE.  FOUND CARGO DOOR AJAR, CLOSED DOOR, OPERATIONAL CHECK SATISFACTORY.
